# SDR ABXA2022050752

- Difficulty date: May 7, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767
- Aircraft serial: 22570
- Aircraft time: 88,750 hours, 26,660 cycles
- System (JASC): 2300 · Communications System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING PUSH BACK LOAD NOISE COMING FROM OVER HEAD SPEAKER.  AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE TROUBLESHOT , OPS CHECK AND TESTED SYSTEM OPS CHECK GOOD IAW AMM 23-51-00.AIRCRAFT RETURNED TO SERVICE.
